Title

On the Optimal Control Problem of a Single Server Queueing System

Document Type

Article

Publication Date

10-1-1983

Publication Title

Journal of Optimization Theory and its Application

Abstract

For a single-server queueing system (with a finite waiting room) with phase type arrivals and exponential service times, an optimal control for the service rate is derived. This generalizes the result of Scott and Jefferson for theM/M/1/1 queueing model.

Volume

41

Issue

2

First Page

317

Last Page

325

DOI

10.1007/BF00935227

ISSN

ISSN: 0022-3239 (Print) 1573-2878 (Online)

Rights

© 1983 Plenum Publishing Corporation

This document is currently not available here.

Share

COinS